Show simple item record Sokhor, I. 2020-01-15T10:37:39Z 2020-01-15T10:37:39Z 2017
dc.description Sokhor I. On groups with biprimary subgroups of even order / I.Sokhor // Algebra and Discrete Mathematics. - 2017. - Vol. 23. - Number 2. - Рp. 312 - 330 uk_UA
dc.description.abstract We investigate groups in which maximal sub- groups of even order are primary or biprimary. We also research soluble groups with restriction on a number of prime devisors of some proper subgroup orders. We give applications of received results to cofactors of proper subgroups. uk_UA
dc.language.iso en uk_UA
dc.relation.ispartofseries математичні науки;
dc.subject insoluble groups uk_UA
dc.subject soluble groups uk_UA
dc.subject maximal subgroups uk_UA
dc.subject cofactors uk_UA
dc.title On groups with biprimary subgroups of even order uk_UA
dc.type Article uk_UA

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace

Advanced Search


My Account